当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.Elliptic curves in moduli space of stable bundles. Pure Appl. Math. Q. 7 (2011), no. 4, Special Issue: In memory of Eckart Viehweg, 1761-1783.

  • 2.王萍,曹楠,操晓春,欧阳健飞. 基于交比不变性约束的快速随机抽样一致性算法. 天津大学学报(自然科学版), 2011, Vol.44,No.2:184-188(EI:20111413897949).

  • 3.曹楠,王萍. 基于SIFT特征匹配的图像无缝拼接算法. 计算机与应用化学, 2011, Vol.28, No.2:242-244.

  • 4.李靖,王萍. 白化主成分分析类算法在人脸识别中的应用. 计算机与应用化学, 2011, Vol.28, No.5:643-646.

  • 5.(with H. Liu), On the classification of convex lattice polytopes, Advances in Geometry, 11 (2011), 711-729.

  • 6.Xing-Tang Dong and Ze-Hua Zhou, Separately quasihomogeneous Toeplitz operators on the Bergman space of the polydisk . Sci. Sin. Math. 41(1) ( 2011), 69-80.

  • 7.Ce-Zhong Tong and Ze-Hua Zhou, The compactness of the sum of weighted composition operators on the ball algebra, J. Inequal. Appl. 2011 (45) 1-10 . (SCI: 828QG)

  • 8.Cheng Yuan and Ze-Hua Zhou, Spectra of weighted composition operators on algebras of analytic functions on Banach spaces, Czechoslovak Math. J. 61 (2) (2011), 371–381. (SCI: 889RT)

  • 9.Ren-Yu Chen and Ze-Hua Zhou, Hypercyclicity of weighted composition operators on the unit ball of C^n, J. Korean Math. Soc. 48 (5)(2011) , 969-984. (SCI : 816IA)

  • 10.Xing-Tang Dong and Ze-Hua Zhou, Algebraic properties of Toeplitz operators with separately quasihomogeneous symbols on the Bergman space of the unit ball, J. Operator Theory 66(1) (2011), 193–207. (SCI: 829RZ)

  • 11.William Y.C. Chen, Donna Q.J. Dou, and Terence Y.J. Zhang, On three and four vicious walkers, J. Statist. Plann. Inference 141 (2011) 94-101; arXiv:0808.1435. [citations 2].

  • 12.William Y.C. Chen, Neil J.Y. Fan, and Teresa X.S. Li, Han's bijection via permutation codes, European J. Combin. 32 (2011) 217-225; arXiv:1004.3202. [citations 1]

  • 13.William Y.C. Chen and David G.L. Wang, Singletons and adjacencies of set partitions of type B, Discrete Math. 311 (2011) 418-422. arXiv:0910.4212. [citations 4].

  • 14.William Y.C. Chen, Qing-Hu Hou, and Lisa H. Sun, The method of combinatorial telescoping, J. Combin. Theory Ser. A 118 (2011) 899-907. arXiv:1001.0312. [citations 3].

  • 15.William Y.C. Chen, Doris D.M. Sang, and Diane Y.H. Shi, Anti-lecture hall compositions and overpartitions, J. Combin. Theory Ser. A 118(4) (2011) 1451-1464; arXiv:1006.4081. [citations 4].

  • 16.William Y.C. Chen and Ernest X.W. Xia, The 2-log-convexity of the Apéry Numbers, Proc. Amer. Math. Soc. 139(2) (2011) 391-400; arXiv:0912.0795. [citations 9].

  • 17.William Y.C. Chen, Teresa X.S. Li, and David G.L. Wang, A Bijection between Atomic Partitions and Unsplitable Partitions, Electron. J. Combin. 18(1) (2011) #P7; arXiv:1009.0661. [citations 6].

  • 18.William Y.C. Chen and Ernest X.W. Xia, The ratio monotonicity of the q-derangement numbers, Discrete Math. 311(6) (2011) 393-397; arXiv:math.CO/0708.2572. [citations 3].

  • 19.William Y.C. Chen and Bernard L.S. Lin, Congruences for bipartitions with odd parts distinct, Ramanujan J. 25 (2011) 277-293; arXiv:1004.0547. [citations 11].

  • 20.William Y.C. Chen and Lewis H. Liu, Permutation tableaux and the dashed permutation pattern 32–1, Electron. J. Combin. 18 (2011) #P111; arXiv:1007.5019. [citations 8].

  • 21.William Y.C. Chen, Larry X.W. Wang and Arthur L.B. Yang, Recurrence relations for strongly q-log-convex polynomials, Canad. Math. Bull. 54 (2011) 217-229;arXiv:math.CO/0806.3641. [citations 12].

  • 22.William Y.C. Chen, Andrew Y.Z. Wang, and Alina F.Y. Zhao, Identities derived from noncrossing partitions of type B, Electron. J. Combin. 18 (2011) #P129. arXiv:0908.2291. [citations 3].

  • 23.William Y.C. Chen, Oliver X.Q. Gao, and Peter L. Guo, On Han's hook length formulas for trees, Electron. J. Combin. 18 (2011) #P155. arXiv:1103.4068. [citations 1].

  • 24.William Y.C. Chen, Qing-Hu Hou, and Hai-Tao Jin, The Abel-Zeilberger algorithm, Electron. J. Combin. 18(2) (2011) #P17. arXiv:1105.0178. [citations 14].

  • 25.William Y.C. Chen, Cindy C.Y. Gu and Kevin J. Ma, Minimal permutations and 2-regular skew tableaux, Adv. Appl. Math. 47 (4) (2011) 795-812; arXiv:1010.6261. [citations 1].

  • 26.William Y.C. Chen, Cindy C.Y. Gu, Kevin J. Ma and Larry X.W. Wang, Higher order log-concavity in Euler's difference table, Discrete Math. 311 (20) (2011) 2128-2134;arXiv:0911.2775. [citations 1].

  • 27.Sandy H.L. Chen, William Y.C. Chen, Amy M. Fu, and Wenston J.T. Zang, The Algorithm Z and Ramanujan's 1ψ1 summation, Ramanujan J. 25 (1) (2011) 37-47. arXiv:0911.1285. [citations 2].

  • 28.William Y.C. Chen, Larry X.W. Wang, and Ernest X.W. Xia, The interlacing log-concavity of the Boros-Moll polynomials, Pacific J. Math. 254(1) (2011) 89-99; arXiv:1008.0310. [citations 2].

  • 29.William Y.C. Chen, Neil J.Y. Fan, and Jeffrey Y.T. Jia, Labeled ballot paths and the Springer numbers, SIAM J. Discrete Math. 25 (2011) 1530-1546; arXiv:1009.2233. [citations 4].

  • 30.周芳, 张维, 中国股票市场流动性风险溢价研究 [J], 金融研究, (5), 194-206, 2011.

  • 31.Hu Sheng-Long, Huang Zheng-Hai, and Zhang Qiong, A generalized Newton method for absolute value equations associated with second order cones, Journal of Computational and Applied Mathematics, 235(5) (JAN 2011): 1490-1501. (SCI: 682GP)

  • 32.Miao Xin-He and Huang Zheng-Hai, The column-sufficiency and row-sufficiency of the linear transformation on Hilbert spaces, Journal of Global Optimization, 49(1) (JAN 2011): 109-123. (SCI: 692LT)

  • 33.Lu Nan and Huang Zheng-Hai, Solvability of Newton equations in smoothing-type algorithms for the SOCCP, Journal of Computational and Applied Mathematics, 235(8) (MAR 2011): 2270-2276. (SCI:725JY)

  • 34.Huang Zheng-Hai and Liu Xiao-Hong, Extension of smoothing Newton algorithm to solve linear programming over symmetric cones, Journal of Systems Science & Complexity, 24(1) (FEB 2011): 195-206. (SCI: 729LD)

  • 35.Zhao Na and Huang Zheng-Hai, A nonmonotone smoothing Newton algorithm for solving box constrained variational inequalities with a P0 function, Journal of Industrial and Management Optimization, 7(2) (May 2011): 467-482. (SCI: 764GF)

  • 36.Miao Xin-He and Huang Zheng-Hai, GUS-property for Lorentz cone linear complementarity problems on Hilbert spaces, Science in China (Series A), 54(6) (2011): 1259-1268.  (SCI: 790TO)

  • 37.Chen Jein-Shan, Huang Zheng-Hai, and She Chin-Yu, A new class of penalized NCP-functions and its properties, Computational Optimization and Applications, 50 (2011): 49-73. (SCI: 798VI)

  • 38.Hu Sheng-Long and Huang Zheng-Hai, Alternating direction method for bi-quadratic programming, Journal of Global Optimization, 51(3) (2011): 429-446. (SCI:824BP)

  • 39.F.-Y. Wang, Coupling and applications for Ornstein-Uhlenbeck processes with jump, Bernoulli 17(2011), 1136--1158.

  • 40.F.-Y. Wang, C. Yuan, Harnack inequalities for functional SDEs with multiplicative noise and applications, Stoch. Proc. Appl. 121(2011), 2692--2710.

  • 41.A. Thalmaier, F.-Y. Wang, A stochastic approach to a priori estimates and Liouville theorems for harmonic maps, Bull. Sci. math. 135 (2011) 816--843.

  • 42.F.-Y. Wang, Equivalent semigroup properties for the curvature-dimension condition, Bull. Sci. math. 135 (2011) 803--815.

  • 43.F.-Y. Wang, J.-L. Wu, L. Xu, Log-Harnack inequality for stochastic Burgers equations and applications, J. Math. Anal. Appl.384(2011), 151--159.

  • 44.F.-Y. Wang, Harnack inequality for SDE with multiplicative noise and extension to Neumann semigroup on non-convex manifolds, Annals of Probab. 39(2011), 1449--1467.

  • 45.F.-Y. Wang, Analysis on path spaces over Riemannian manifolds with boundary, Comm. Math. Sci. 9(2011),1203--1212.

  • 46.M. Gordina, M. Rockner, F.-Y. Wang, Dimension-independent Harnack inequality for subordinated semigroups, Potential Analysis 34(2011), 293--307.

  • 47.F.-Y. Wang, Gradient Estimate for Ornstein-Uhlenbeck Jump Processes, Stochastic Processes Applications 121(2011), 466--478.

  • 48.S. Feng, W. Sun, F.-Y. Wang, F. Xu, Functional inequalities for the unlabeled two-parameter infinite-alleles diffusion, Journal of Functional Analysis 260(2011), 399--413.

  • 49.朱敏,谢伟松,何振鹏,张俊红,郭朋,李周裕,结构参数对活塞环—缸套系统润滑的影响,内燃机车,2011(11),22-26.

  • 50.Minqiang Li, Liu Liu, Dan Lin, A fast steady-state ε -dominance multi-objective evolutionary algorithm. Computational Optimization and Applications, 48(1): 109-139,2011

  • 51.Wu Wei and Wan Zhaoxun, Generalized Derivdtions in Prime Rings, Tran. Tianjin Univ., 17(2011): 75-78.

  • 52.D. Liu*, G. Xu, Applying Powell’s symmetrical technique to conjugate gradient methods, Computational Optimization and Applications, 2011,49(2): 319-334.

  • 53.Y. Chen*, Z. Han, G. Xu, D. Liu, Exponential stability of string system with variable coefficients under non-collocated feedback controls, Asian Journal of Control, 2011,13(1):148-163.

  • 54.D. Liu*, G. Xu, Spectra of an 1-D Wave Equation on Networks,Proceedings of the 30th Chinese Control Conference, CCC 2011, 1037-1042.

  • 55.Jian Han, Nan Jiang,Yan Tian, Second mode unstable disturbance measurement of hypersonic boundary layer on cone by wavelet transform, Acta Mechanica Sinica, 2011,27(4),488-493

  • 56.Danhong Liu and GenqiXu. Reliability of redundant system with common-cause failures and one standby unit. Tianjin DaxueXuebao (ZiranKexueyuGongchengJishu Ban), 2011, 44(5), 454-565. (Ei:20112314043927)

  • 57.Danhong Liu and Huang Tao. A non-interior-point smoothing algorithm for the nonlinear complementarity problem with a P* function. International Conference on Multimedia Technology, 2011, 5711-5714. (Ei:20113814353195)

  • 58. Danhong Liu,GenqiXu and Nikos E. Mastorakis, Reliability analysis of a deteriorating system with delayedvacation of repairman. WSEAS Transactions on Systems, 2011, 10(12): 413-424. (Ei:20121314888807)

  • 59.An, Xiaowei; Song, Xianfa A note on blow-up analysis for a system of semilinear parabolic equations. Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 611–614.

  • 60.Q.-H. Hou, T. Mansour, The kernel method and systems of functional equations with several conditions, J. Comput. Appl. Math. 235 (2011) 1205--1212.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态